# SDR DALA2018040402208

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 80,441 hours, 36,391 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON EXTERNAL FUSELAGE SKIN AT FRAME 34, BETWEEN STRINGERS 43L, AND 43R, LOWER FUSELAGE.   PERFORMED A PERMANENT REPAIR ON EXTERNAL FUSELAGE SKIN IAW PRI 566499-14, REV 0, AND ER/A 566499-14, REV ORIGINAL.
